MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 18GA (4F) 1.35MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC S/L 18GA (4F) 1.35MM X 65CM
Model Number 384157
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 07/21, the patient was piccd for atb in a geriatric clinic, on 08/02 he was brought to the hospital because the catheter was fractured in the proximal portion close to the disc, it was necessary to change the catheter.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.After three notifications, there has been no sample returned for evaluation.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, this complaint will be reopened for further evaluation at that time.
 
Event or Problem Description
On (b)(6), the patient was piccd for atb in a geriatric clinic, on (b)(6) he was brought to the hospital because the catheter was fractured in the proximal portion close to the disc, it was necessary to change the catheter.

Brand Name
FIRST PICC S/L 18GA (4F) 1.35MM X 65CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15250286
Report Number0001625425-2022-01068
Device Sequence Number5847228
Product Code FOZ
UDI-Device Identifier00886333209682
UDI-Public00886333209682
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/11/2024
Device Model Number384157
Device Catalogue Number384157
Device Lot Number11367559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown